Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Pamprin Max Formula Menstrual Pain Relief Caplets, Maximum Strength - 24 ct

    SKU
    0334620
    $8.79
    FSA/HSA eligible
    Max Qty 10
    -
    +
    In stock Online

    Usually ships in 2 to 3 business days

    Loading...

    Free pickup at store

    In Stock Edit Store

    Not available for pickup at store

    Out of Stock Edit Store

    to Check Availability
    Checking delivery availability

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0334620


    Get fast and effective relief of all of your menstrual pains with Pamprin Max Formula Menstrual Pain Relief caplets. The caplets use a formula including acetaminophen and aspirin to provide maximum strength relief of cramps, headaches, backache and other forms of discomfort associated with menstruation. Each of the 24 caplets in the package also has caffeine to help eliminate fatigue. Easy-open bottle with child-resistant packaging. It's water weight gain muscular aches irritability.

    MORE INFORMATION
    More Information
    Product Name Pamprin Max Formula Menstrual Pain Relief Caplets, Maximum Strength - 24 ct
    Package Count 24
    Container Type plastic bottle
    Form Caplet
    Country of Manufacture United States
    Best For Aches & Pains
    Ingredient Preference Made in the USA
    Prop 65 No
    INGREDIENTS

    Active Ingredients Purposes (In Each Caplet) Acetaminophen 250 Mg - Pain Reliever Aspirin 250 Mg (Nsaid) - Pain Reliever Caffeine 65 Mg - Diuretic (Nonsteroidal Anti-Inflammatory Drug).

    SAFETY

    Reye's syndrome: children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: aspirin may cause a severe allergic reaction which may include hives; facial swelling; asthma (wheezing); shock. Liver this product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Stomach bleeding this product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug. If printed inner seal is broken or missing, do not use. Purchase only if carton and flaps are sealed.

    DIMENSIONS
    Dimensions
    Depth 1.68
    Width 2.88
    Height 3.24
    REVIEWS